Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 22, 2011, 11:29 PM EST for 6 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2011, 11:29 PM EST (04:29 UTC)
- Expired
- Nov 23, 2011, 12:15 AM EST
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
Counties Crisp County, GA, Dodge County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
038
WWUS82 KFFC 230429
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 PM EST TUE NOV 22 2011
GAZ074-084>086-096>098-104>112-230515-
1129 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...
WHEELER...WASHINGTON...TREUTLEN...TELFAIR...SUMTER...PULASKI...
MONTGOMERY...LAURENS...JOHNSON...WILKINSON...BLECKLEY...CRISP...
DODGE...DOOLY AND EMANUEL COUNTIES UNTIL 1215 AM EST...
AT 1127 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM TUCKERS CROSSROAD TO FORT
EARLY...MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
WHEELER...WASHINGTON...TREUTLEN...TELFAIR...SUMTER...PULASKI...
MONTGOMERY...LAURENS...JOHNSON...WILKINSON...BLECKLEY...CRISP...
DODGE...DOOLY AND EMANUEL COUNTIES THROUGH 1215 AM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHESTER...PINEVIEW...
OCMULGEE BANKS...TREMONT...CORDELE...DUDLEY...DEXTER...PLAINFIELD...
EASTMAN...PLEASANT VIEW...POPE CITY...FORT EARLY...RAINES...TUCKERS
CROSSROAD AND HARLOW.
&&
LAT...LON 3185 8395 3191 8393 3192 8398 3223 8325
3277 8297 3276 8221 3222 8250 3184 8341
TIME...MOT...LOC 0429Z 270DEG 34KT 3268 8290 3223 8313
3188 8394
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 22, 6:57 PM EST, 4 hours 32 minutes earlier.
Area forecast discussion, Nov 22, 6:57 PM EST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 657 PM EST TUE NOV 22 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY/... LATEST ANALYSIS SHOWS A SURFACE LOW PUSHING INTO THE OHIO VALLEY WITH A TRAILING COLD FRONT APPROACHING THE MISSISSIPPI RIVER VALLEY REGION. REGIONAL RADARS SHOW A LINE OF SHOWERS AND THUNDERSTORMS WELL AHEAD OF THE COLD FRONT...DEEP IN THE WARM SECTOR... STRETCHING FROM SW LA INTO CENTRAL TN. LOCAL RADARS SHOW A WEAK LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO NW GA...BUT AREA INSTABILITIES REMAIN WEAK WITH SOME MID LEVEL CAPPING/WARM AIR HELPING TO HINDER STRONG STORM DEVELOPMENT. A COUPLE OF HIGH RESOLUTION MODELS HAVE INITIALIZED WELL WITH THIS FIRST LINE OF CONVECTION... SUGGESTING THE INITIAL ACTIVITY WILL PUSH DOWN INTO THE ATLANTA AREA BY EARLY EVENING (6-8PM)...THEN ACROSS MUCH OF CENTRAL GA THROUGH MIDNIGHT. THEN MODELS SHOW ANOTHER ROUND OF CONVECTION DEVELOPING ALONG AND JUST AHEAD OF THE COLD FRONT AND PUSHING ACROSS THE AREA AFTER MIDNIGHT. MODEL INSTABILITIES REMAIN MODEST AT BEST WITH MAYBE 500-800 J/KG AFTERNOON CAPES DECREASING TO UNDER 400 J/KG BY MIDNIGHT. THIS COUPLED WITH WEAKENING UPPER SUPPORT AND LACK OF STRONG FRONTAL FORCING SUGGEST A LESSENING CHANCE FOR SEVERE STORMS THIS EVENING AND OVERNIGHT. THEREFORE... EXPECT THE GREATER SEVERE STORM THREAT TO REMAIN WEST OF THE STATE THIS AFTERNOON AND EVENING... WITH OCCASIONAL CLOUD TO GROUND LIGHTNING AND MAYBE WIND GUSTS TO 45 MPH BEING THE MAIN STORM THREATS THIS EVENING AND OVERNIGHT. HOWEVER...FOR NOW... WILL CONTINUE TO PLAY IT SAFE AND WORD FOR A FEW STORMS POSSIBLY SEVERE IN THE FORECAST FOR THIS EVENING... BUT SUSPECT WE CAN BACK OFF ON THIS SLIGHT THREAT BY MID EVENING IF CURRENT WEAKENING TRENDS CONTINUE. OTHERWISE...SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS SHOULD PUSH SOUTH AND EAST OF NORTH GA LATE TONIGHT...THEN CENTRAL GA BY MID- LATE WEDNESDAY MORNING AS THE COLD FRONT PUSHES TO THE GA COAST BY EARLY WEDNESDAY AFTERNOON. BEHIND THE FRONT...HIGH PRESSURE AND A MUCH COOLER/DRIER AIR MASS WILL SETTLE OVER THE REGION... RETURNING MORE SEASONABLE TEMPS TO THE REGION FOR WEDNESDAY NIGHT AND THANKSGIVING DAY. .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL DOMINANT THE AREA INTO SATURDAY. EXTENDED MODELS ARE SIMILAR SHIFTING THE RIDGE EASTWARD SATURDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI RIVER VALLEY. MODELS SHOW DEEPER MOISTURE SPREADING IN OVER THE REGION SATURDAY-SATURDAY NIGHT AHEAD OF THE APPROACHING COLD FRONT...STILL PROGGED TO PUSH ACROSS THE AREA ON SUNDAY. WILL CONTINUE TO SHOW A CHANCE OF MAINLY SHOWERS SATURDAY NIGHT-SUNDAY TIME-FRAME AS INSTABILITIES APPEAR VERY WEAK AT THIS TIME. HOWEVER... A SHARP UPPER SHORT WAVE TROUGH COULD WARRANT ADDING THE MENTION OF THUNDER IF PERSIST ON LATER MODEL RUNS. FRONT PUSHES EAST BY EARLY MONDAY...BUT WRAP AROUND MOISTURE AND LIGHT PRECIP MAY LINGER ACROSS NORTH GEORGIA INTO MONDAY NIGHT. BEHIND THE FRONT...MODELS CONTINUE TO SHOW MUCH COOLER TEMPERATURES BEHIND THIS FRONT...AND MAY NOT SEE SOME AREAS ACROSS NORTH GEORGIA GET OUT OF THE 40S ON MONDAY. && .AVIATION... 00Z UPDATE... RADAR INDICATES SHOWERS AND TSTMS EITHER MOVING OVER OR APPROACHING THE ATLANTA METRO TAF SITES AT THIS TIME. THIS PRE-FRONTAL CONVECTION WILL CONTINUE TO AROUND MIDNIGHT THEN GENERALLY MOVE EAST OF THE TAF SITES. SURFACE MOISTURE FROM THE RAIN WILL HELP QUICKLY FORM LOW CEILINGS AROUND 1000 FT UNTIL FRONTAL PASSAGE AROUND 8AM. EXPECT GRADUAL CLEARING AND DRYING CONDITIONS WITH A GUSTY NORTHWEST WIND UP TO 25 KTS ON WEDNESDAY. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT MEDIUM FOR TIMING OF TSTM IMPACT TO ATL. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 69 38 65 / 90 20 5 5 ATLANTA 56 65 42 66 / 100 10 5 5 BLAIRSVILLE 50 61 34 62 / 100 20 5 5 CARTERSVILLE 55 64 34 65 / 100 10 5 5 COLUMBUS 58 69 41 67 / 80 20 5 5 GAINESVILLE 55 66 39 64 / 100 20 5 5 MACON 61 71 37 68 / 80 40 5 5 ROME 52 64 35 66 / 100 10 5 5 PEACHTREE CITY 54 65 33 65 / 100 10 5 5 VIDALIA 65 73 44 68 / 80 60 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Nov 22, 10:55 PM EST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 PM EST TUE NOV 22 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1055 PM EST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF CENTRAL GEORGIA. .SYNOPSIS... A COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING. .DISCUSSION... THE ATMOSPHERE HAS STABILIZED SOMEWHAT AND DIMINISHED THE RISK OF SEVERE THUNDERSTORMS. HOWEVER ENOUGH INSTABILITY REMAINS WHERE ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM HAMILTON TO MONTICELLO TO LEXINGTON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA ON WEDNESDAY. NO HAZARDOUS WEATHER IS ANTICIPATED THURSDAY THROUGH MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REST OF TONIGHT.
In the hours before
Special weather statement, Nov 22, 8:58 PM EST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EST TUE NOV 22 2011
GAZ025-027-036>038-047>050-058>060-230230-
858 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WALTON...PUTNAM...OGLETHORPE...OCONEE...NEWTON...MORGAN...
MADISON...BUTTS...CLARKE...GREENE...JACKSON AND JASPER COUNTIES UNTIL
930 PM EST...
AT 855 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POCATALIGO TO EUDORA...MOVING EAST AT 30
MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
PUTNAM...OGLETHORPE...OCONEE...NEWTON...MORGAN...MADISON...BUTTS...
CLARKE...GREENE...JACKSON AND JASPER COUNTIES THROUGH 930 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANFORD...
CENTER...EUDORA...TURTLE COVE...NORTH ALCOVY...BEECHWOOD HILLS...
JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...SANDY CREEK
RECREATION AREA...OCONEE HEIGHTS...BARRETTS MILL...EASTVILLE...NORTH
HIGH SHOALS...RUTLEDGE AND HARD LABOR CREEK STATE PARK.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3406 8299
3403 8294 3332 8338 3333 8390 3373 8364
3426 8333 3427 8330 3425 8325 3425 8316
3427 8311
TIME...MOT...LOC 0158Z 270DEG 28KT 3423 8323 3373 8353
3341 8374Special weather statement, Nov 22, 9:00 PM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EST TUE NOV 22 2011
GAZ071>073-080>084-090>095-102>104-230230-
900 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
TWIGGS...SUMTER...STEWART...SCHLEY...PEACH...MONROE...MARION...
JONES...WILKINSON...MACON...TAYLOR...BALDWIN...BIBB...
CHATTAHOOCHEE...CRAWFORD AND HOUSTON COUNTIES UNTIL 930 PM EST...
AT 855 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM JARRELL PLANTATION TO 27 MILES
SOUTHWEST OF SANFORD...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...TWIGGS...SUMTER...STEWART...SCHLEY...PEACH...MONROE...
MARION...JONES...WILKINSON...MACON...TAYLOR...BALDWIN...BIBB...
CHATTAHOOCHEE...CRAWFORD AND HOUSTON COUNTIES THROUGH 930 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...
PROVIDENCE CANYON STATE PARK...ZELLOBEE...RENFROE...MUSELLA...
FICKLING MILL...CHARING...BUTLER...JARRELL PLANTATION...DAMES
FERRY...CEDAR CREEK...BROOKLYN...TAZEWELL...BUENA VISTA AND SANDY
POINT.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3198 8505 3251 8435 3312 8372 3311 8314
3251 8377 3191 8459 3192 8468
TIME...MOT...LOC 0200Z 270DEG 34KT 3305 8367 3251 8423
3175 8526Special weather statement, Nov 22, 9:41 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EST TUE NOV 22 2011
GAZ038-039-049>051-230330-
941 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
WILKES...TALIAFERRO...OGLETHORPE...MORGAN AND GREENE COUNTIES UNTIL
1030 PM EST...
AT 936 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAXEYS TO 5 MILES SOUTHWEST OF BUCKHEAD...
MOVING EAST AT 50 MPH.
WIND GUSTS OF 45 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE
ACROSS WILKES...TALIAFERRO...OGLETHORPE...MORGAN AND GREENE COUNTIES
THROUGH 1030 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE STEPHENS...MAXEYS...HUTCHINGS...BUCKHEAD...LEXINGTON...
PENFIELD...SWORDS...CAREY...WOODVILLE...GREENSBORO...PHILOMATH...
CENTERVILLE...RAYLE...JACKSONVILLE AND ROBINSON.
&&
LAT...LON 3381 8264 3356 8285 3349 8349 3361 8331
3385 8326 3399 8282 3398 8276 3399 8265
3398 8264 3396 8263
TIME...MOT...LOC 0241Z 248DEG 44KT 3380 8316 3365 8320
3355 8337Special weather statement, Nov 22, 10:33 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EST TUE NOV 22 2011
GAZ095>097-104>109-230400-
1033 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...
SUMTER...PULASKI...LAURENS...BLECKLEY...CRISP...DODGE...DOOLY AND
HOUSTON COUNTIES UNTIL 1100 PM EST...
AT 1032 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM KLONDIKE TO LESLIE...MOVING EAST
AT 40 MPH.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3183 8388 3184 8394 3185 8395 3191 8394
3191 8427 3247 8359 3235 8303 3180 8372
3180 8380
TIME...MOT...LOC 0333Z 284DEG 33KT 3238 8356 3193 8412Special weather statement, Nov 22, 10:54 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EST TUE NOV 22 2011
GAZ083-095>097-104>109-230430-
1054 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...
TWIGGS...SUMTER...PULASKI...LAURENS...BLECKLEY...CRISP...DODGE...
DOOLY AND HOUSTON COUNTIES UNTIL 1130 PM EST...
AT 1050 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM MAGNOLIA TO 12 MILES WEST OF
LESLIE...MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
TWIGGS...SUMTER...PULASKI...LAURENS...BLECKLEY...CRISP...DODGE...
DOOLY AND HOUSTON COUNTIES THROUGH 1130 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...MOCK
SPRINGS...BROWNDALE...DRAYTON...LAMAR...TARVERSVILLE...KLONDIKE...
LESLIE...MAGNOLIA...PULASKI STATE PRISON...MOBLEY CROSSING...
HARTFORD...HAWKINSVILLE...VIENNA AND DESOTO.
&&
LAT...LON 3191 8394 3191 8432 3187 8434 3189 8437
3192 8432 3223 8365 3254 8350 3254 8294
3223 8309 3186 8387 3186 8393
TIME...MOT...LOC 0354Z 270DEG 33KT 3246 8343 3223 8354
3190 8423Special weather statement, Nov 22, 11:29 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 PM EST TUE NOV 22 2011
GAZ074-084>086-096>098-104>112-230515-
1129 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...
WHEELER...WASHINGTON...TREUTLEN...TELFAIR...SUMTER...PULASKI...
MONTGOMERY...LAURENS...JOHNSON...WILKINSON...BLECKLEY...CRISP...
DODGE...DOOLY AND EMANUEL COUNTIES UNTIL 1215 AM EST...
AT 1127 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM TUCKERS CROSSROAD TO FORT
EARLY...MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
WHEELER...WASHINGTON...TREUTLEN...TELFAIR...SUMTER...PULASKI...
MONTGOMERY...LAURENS...JOHNSON...WILKINSON...BLECKLEY...CRISP...
DODGE...DOOLY AND EMANUEL COUNTIES THROUGH 1215 AM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHESTER...PINEVIEW...
OCMULGEE BANKS...TREMONT...CORDELE...DUDLEY...DEXTER...PLAINFIELD...
EASTMAN...PLEASANT VIEW...POPE CITY...FORT EARLY...RAINES...TUCKERS
CROSSROAD AND HARLOW.
&&
LAT...LON 3185 8395 3191 8393 3192 8398 3223 8325
3277 8297 3276 8221 3222 8250 3184 8341
TIME...MOT...LOC 0429Z 270DEG 34KT 3268 8290 3223 8313
3188 8394The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 7:07 PM EST | Special Weather Statement | FFC | Muscogee | 23 min |
| Nov 22, 7:13 PM EST | Special Weather Statement | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 32 min |
| Nov 22, 7:21 PM EST | Special Weather Statement | FFC | Meriwether, Pike | 24 min |
| Nov 22, 7:29 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Muscogee and 1 more | 31 min |
| Nov 22, 7:43 PM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall | 47 min |
| Nov 22, 7:47 PM EST | Special Weather Statement | FFC | Butts, Crawford, Henry, Jasper, Lamar, Monroe and 5 more | 28 min |
| Nov 22, 8:00 PM EST | Special Weather Statement | FFC | Chattahoochee, Clayton, Fayette, Harris, Henry, Meriwether and 6 more | 30 min |
| Nov 22, 8:11 PM EST | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 34 min |
| Nov 22, 8:14 PM EST | Special Weather Statement | FFC | Butts, Crawford, Jasper, Lamar, Monroe, Newton and 2 more | 31 min |
| Nov 22, 8:28 PM EST | Special Weather Statement | FFC | Butts, Chattahoochee, Henry, Lamar, Marion, Muscogee and 8 more | 32 min |
| Nov 22, 8:58 PM EST | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe | 32 min |
| Nov 22, 9:00 PM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Macon, Marion and 5 more | 30 min |
| Nov 22, 9:41 PM EST | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 49 min |
| Nov 22, 10:33 PM EST | Special Weather Statement | FFC | Crisp, Dooly, Pulaski | 27 min |
| Nov 22, 10:54 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski | 36 min |
| Nov 22, 11:03 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 27 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.